# SDR 95ZZZM629

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION ON RIGHT OUTBOARD FLANGE, STRINGER 29R, FS 990.  REMOVED CORROSION PER SSRM 51-10-6 AND REPLACED STRINGER 29R PER SSRM 53-10-213.  (M)
